# SDR R61A201904070353

- Difficulty date: April 7, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 15,162 hours, 10,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - R/H SEAT TRACK FR 12 - FR 21 HAS CORROSION AS MARKED @ FR 12. REMOVED AND REPLACED. FWD RH SEAT TRACK REF EMB SRM 51-40-08
